Translator Disclaimer
March 2016 Certain nonlinear differential polynomial sharing a nonzero polynomial IM
Abhijit Banerjee, Sujoy Majumder
Tsukuba J. Math. 39(2): 221-250 (March 2016). DOI: 10.21099/tkbjm/1461270058

Abstract

We study the uniqueness of meromorphic functions when certain nonlinear differential polynomial sharing a nonzero polynomial having common poles and thus radically improve and extend some recent results due to of Wang-Lu-Chen [17], Sahoo [16] and Liu and Yang [14].

Citation

Download Citation

Abhijit Banerjee. Sujoy Majumder. "Certain nonlinear differential polynomial sharing a nonzero polynomial IM." Tsukuba J. Math. 39 (2) 221 - 250, March 2016. https://doi.org/10.21099/tkbjm/1461270058

Information

Published: March 2016
First available in Project Euclid: 21 April 2016

zbMATH: 1348.30016
MathSciNet: MR3490486
Digital Object Identifier: 10.21099/tkbjm/1461270058

Subjects:
Primary: 30D35

Rights: Copyright © 2016 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
30 PAGES


SHARE
Vol.39 • No. 2 • March 2016
Back to Top